IJPAM: Volume 71, No. 1 (2011)
P.O. Box 12396, A'Beckett st, Melbourne
Victoria, 8006, AUSTRALIA
Abstract. In this paper, we review the results of the paper H-H Inequality for -convex functions, published in the prestigious academic vehicle IJPAM. Substantial part of those results will have to be nullified. Most of the time, the mistakes have been inherited from other authors' work, so that we are also providing argumentation for the nullification of those authors' results in this paper in an indirect way.
Received: April 11, 2011
AMS Subject Classification: 26A42
Key Words and Phrases: analysis, convexity, definition, s-convexity
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395